# SDR UIEA2022092101017

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: NA
- Part serial: NSN
- Condition: Cracked
- Location: Bs 1000 Rbl 33
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - CENTER SECTION - BS1000 FRONT SPAR SHEAR TIE FOUND CRACK AT RBL 33.99 LOCATION PART 8.( SHEAR TIE REPLACEMENT AS PER ATLAS AIR EO 4453C024 PART 8 AND RI NO.RI-53-00-15890 REV.A )
